# SDR AALA20140124002

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUB FLOOR, G2 GALLEY, INBD AFT FLOOR MOUNT HAS CORROSION AT STATION 218.  INSTALLED SUBFLOOR DOUBLER IAW AARD 53-20-00-16.
